• Users Online: 140
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 18  |  Issue : 2  |  Page : 146-147

Amisulpride and olanzapine in Capgras Syndrome


1 Postgraduate, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India
2 Associate.Prof. Of Psychiatry, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India
3 Prof.Of Psychiatry, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India

Correspondence Address:
G Sanghamitra
Postgraduate of psychiatry, Government Hospital for Mental Care, Visakhapatnam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Capgras syndrome is one of the delusional misidentification syndrome characterized by a strong belief that his or her relative/family member or close friend has been replaced by an imposter who has a close resemblance to the original. This is a case of Capgras Syndrome in a 37-year-old male that did not respond to optimal dose of risperidone, olanzapine, haloperidol or trifluoperazine, but show Eddramatic improvement to the combination of Olanzapine 30 mg/day with amisulpride 600mg. We suggest further study is required regarding the efficacy of olanzapine andamisulpride combinationin Capgras Syndrome.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed597    
    Printed60    
    Emailed0    
    PDF Downloaded141    
    Comments [Add]    

Recommend this journal